Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


BACNE
Jun 2, 2006

ive been positive for about 2 years, at that time i kept getting red bumps on the top of my back, very uncomfortable. when i later went tothe doctor he said that the appearance of acne like infection on my back was due to the weakening of my immune system. i have since started taking virramune and truvada and have seen slight difference. is this related to my immune system or is it just a diet issue. how can this be cleared? help!!!

Response from Dr. Henry

Acne like lesions on the back occur in the general population as well so the link to HIV infection may not be certain/clear. An evaluation by a dermatologist is often very helpful to better pin down the diagnosis and target the therapy. The course of skin conditions in HIV+ persons starting therapy is variable to make matters sometimes more complicated. The treatment for acne varies depending on location and how deep the lesions are and can vary from topical creams to oral antibiotics. KH



Previous
Anemia & Combivir
Next
Viread & Hair Loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement